Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness while on Manganese Asporotate?

Hi I have been taking manganese asporotate 30 mg for subclinical hyperthyroidism for about a year or so. I have recently been diagnoses with vertigo but I am concerned that the manganese is beginning to give me side effects. the dizziness just comes on unexpectedly. Is their any connection?
Sat, 30 Mar 2019
Report Abuse
General & Family Physician 's  Response
Manganese is LIKELY SAFE for most adults when taken by mouth in amounts up to 11 mg per day. However, people who have trouble getting rid of manganese from the body, such as people with liver disease, may experience side effects when taking less than 11 mg per day.

Taking more than 11 mg per day by mouth is POSSIBLY UNSAFE for most adults.

Manganese is LIKELY UNSAFE when inhaled by adults for long periods of time. Excess manganese in the body can cause serious side effects, including symptoms resembling Parkinson's disease, such as shaking (tremors).
Please report to your doctor because you are on heavy dose and there seems a corelation
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes dizziness while on Manganese Asporotate?

Manganese is LIKELY SAFE for most adults when taken by mouth in amounts up to 11 mg per day. However, people who have trouble getting rid of manganese from the body, such as people with liver disease, may experience side effects when taking less than 11 mg per day. Taking more than 11 mg per day by mouth is POSSIBLY UNSAFE for most adults. Manganese is LIKELY UNSAFE when inhaled by adults for long periods of time. Excess manganese in the body can cause serious side effects, including symptoms resembling Parkinson s disease, such as shaking (tremors). Please report to your doctor because you are on heavy dose and there seems a corelation